# SDR 2025FA0000594

- Difficulty date: August 15, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N1422J
- Make and model: Cessna 172S
- Aircraft serial: 172S13175
- Aircraft time: 955 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 05412024
- Condition: Loose
- Location: Zone 700
- Part time: 955 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN GEAR ATTACH BUSHINGS P/N 0541202-4 LINER BECAME DISBONDED CREATING PLAY IN THE GEAR LEG. THIS AIRCRAFT IS OUTSIDE THE S.N. RANGE OF SEL-32-08 YET HAS THE SAME PROBLEM.
